Stabilization of nonlinear systems via designed center manifold
Cheng, DZ; Martin, C
AbstractThis paper addresses the problem of the local state feedback stabilization of a class of nonlinear systems with nonminimum phase zero dynamics. A new technique, namely, the Lyapunov function with homogeneous derivative along solution curves has been developed to test the approximate stability of the dynamics on the center manifold. A set of convenient sufficient conditions are provided to test the negativity of the homogeneous derivatives. Using these conditions and assuming the zero dynamics has stable and center linear parts, a method is proposed to design controls such that the dynamics on the designed center manifold of the closed-loop system is approximately stable. It is proved that using this method, the first variables in each of the integral chains of the linearized part of the system do not affect the approximation order of the dynamics on the center manifold. Based on this fact, the concept of injection degree is proposed. According to different kinds of injection degrees certain sufficient conditions are obtained for the stabilizability of the nonminimum phase zero dynamics. Corresponding formulas are presented for the design of controls.
Keywordapproximate stability center manifold injection degree Lyapunov function with homogeneous derivative zero dynamics
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000170926500003
Citation statistics
Cited Times:31[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
2.Texas Tech Univ, Dept Math & Stat, Lubbock, TX 79409 USA
Recommended Citation
GB/T 7714
Cheng, DZ,Martin, C. Stabilization of nonlinear systems via designed center manifold[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2001,46(9):1372-1383.
APA Cheng, DZ,&Martin, C.(2001).Stabilization of nonlinear systems via designed center manifold.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,46(9),1372-1383.
MLA Cheng, DZ,et al."Stabilization of nonlinear systems via designed center manifold".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 46.9(2001):1372-1383.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, DZ]'s Articles
[Martin, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, DZ]'s Articles
[Martin, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, DZ]'s Articles
[Martin, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.